RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Teplyakov, Igor' Olegovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:93
Abstract pages:149
Full texts:47
References:30
Candidate of technical sciences

http://www.mathnet.ru/eng/person97709
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. V. G. Zhilin, Yu. P. Ivochkin, I. O. Teplyakov, “The Problem of Swirling of Axisymmetric Electrovortex Flows”, TVT, 49:6 (2011),  957–960  mathnet  elib; High Temperature, 49:6 (2011), 927–929  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020